# SDR CA071210005

- Difficulty date: December 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 14,859 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Housing
- Part number: 369A53515
- Condition: Cracked
- Location: Clutch
- Component: Clutch, Doug
- Component part number: 369A5350603
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLUTCH HOUSING RECEIVED FOR OVERHAUL AFTER PAINT STRIPPING HOUSING SENT OUT FOR NDT INSPECTION AND CAME BACK FOUND CRACKED ON ENGINE SIDE OF HOUSING. (TC NR 20071210005)
